# SDR 04289703

- Difficulty date: October 15, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATES SMOKE INDICATION/ODOR IN LAV, RTF.  IN APPR STATUS.
